Solution in Banach algebras of differential equations with irregular singular point

J. B. Miller Australian National University, Canberra, Australia

TBD mathscidoc:1701.331255

Acta Mathematica, 110, (1), 209-231, 1963.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 140 downloads ] [ 0 comments ]
@inproceedings{j.1963solution,
  title={Solution in Banach algebras of differential equations with irregular singular point},
  author={J. B. Miller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202593504964},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={209-231},
  year={1963},
}
J. B. Miller. Solution in Banach algebras of differential equations with irregular singular point. 1963. Vol. 110. In Acta Mathematica. pp.209-231. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202593504964.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved